# SDR UALA2011050502220

- Difficulty date: May 5, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 77,924 hours, 12,548 cycles
- Engine: Pwa PW4060
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L DOOR HAS DAMAGE TO OUTER SLIDE BUSSLE ASSY.  DOOR 1R HAS DAMAGE.  REMOVED BUSSLE ASSY CHECKED SECURITY AND INTEGRITY OF DOOR SLIDE ASSY, NO DAMAGE NOTED.  ACCOMPLISHED INTERIM REPAIR WITH TAPE TO BUSSLE ASSY.  WILL NEED COMPOSITE REPAIR.  WILL NEED 2 SHIFT SLOT TO CURE, PAINT AND REPAIR.  DOOR 1L OKAY.  DAMAGE IS TO DOOR 1R.  1R BUSTLE LINING HAS BEEN REPAIRED BY SHOP.  REINSTALLED TO 1R DR REF PTT 9242922.
